# SDR HEEA060921

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2272J
- Make and model: Bell 206B-3
- Aircraft serial: 3620
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 15891F
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE WENT PAST 30 PLUS VOLTS - WILL NOT ADJUST.
